# SDR UALA2011030201035

- Difficulty date: March 2, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 52,533 hours, 14,652 cycles
- Engine: Pwa PW2037
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90499R3
- Condition: False Activation
- Location: Fwd Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE FWD LAV SMOKE DETECTOR WENT OFF JUST AFTER LIFTOFF.  CREW INSPECTED LAV AND NO EVIDENCE OF SMOKE-FIRE PRESENT. CREW RESET SMOKE DETECTOR TO SILENCE THE ALARM. REPLACED FWD LAV SMOKE DETECTOR. OPS CHKS OK. NO EVIDENCE OF ANYTHING BURNED OR SMELL OF SMOKE IN LAV.
